p-harmonic coordinates for Hölder metrics and applications
Julin, V., Liimatainen, T., & Salo, M. (2017). p-harmonic coordinates for Hölder metrics and applications. Communications in Analysis and Geometry, 25(2), 395-430. https://doi.org/10.4310/CAG.2017.v25.n2.a5
Published inCommunications in Analysis and Geometry
DisciplineMatematiikkaAnalyysin ja dynamiikan tutkimuksen huippuyksikköInversio-ongelmien huippuyksikköMathematicsAnalysis and Dynamics Research (Centre of Excellence)Centre of Excellence in Inverse Problems
© the Authors, 2017. This is a final draft version of an article whose final and definitive form has been published by International Press. Published in this repository with the kind permission of the publisher.
We show that on any Riemannian manifold with H¨older continuous metric tensor, there exists a p-harmonic coordinate system near any point. When p = n this leads to a useful gauge condition for regularity results in conformal geometry. As applications, we show that any conformal mapping between manifolds having C α metric tensors is C 1+α regular, and that a manifold with W1,n ∩ C α metric tensor and with vanishing Weyl tensor is locally conformally flat if n ≥ 4. The results extend the works [LS14, LS15] from the case of C 1+α metrics to the H¨older continuous case. In an appendix, we also develop some regularity results for overdetermined elliptic systems in divergence form.
Publication in research information system
MetadataShow full item record
Showing items with similar title or keywords.
Existence and almost uniqueness for p-harmonic Green functions on bounded domains in metric spaces Björn, Anders; Björn, Jana; Lehrbäck, Juha (Elsevier, 2020)We study (p-harmonic) singular functions, defined by means of upper gradients, in bounded domains in metric measure spaces. It is shown that singular functions exist if and only if the complement of the domain has positive ...
Adamowicz, Tomasz; Jääskeläinen, Jarmo; Koski, Aleksis (European Mathematical Society Publishing House, 2020)In the planar setting, the Radó–Kneser–Choquet theorem states that a harmonic map from the unit disk onto a Jordan domain bounded by a convex curve is a diffeomorphism provided that the boundary mapping is a homeomorphism. ...
Koski, Aleksis; Onninen, Jani (Springer, 2018)“It is still not known if the radial cavitating minimizers obtained by Ball [J.M. Ball, Discontinuous equilibrium solutions and cavitation in nonlinear elasticity, Phil. Trans. R. Soc. Lond. A 306 (1982) 557–611] ...
Capogna, Luca; Citti, Giovanna; Le Donne, Enrico; Ottazzi, Alessandro (Elsevier Masson, 2019)We establish regularity of conformal maps between sub-Riemannian manifolds from regularity of Q-harmonic functions, and in particular we prove a Liouville-type theorem, i.e., 1-quasiconformal maps are smooth in all contact ...
Iwaniec, Tadeusz; Onninen, Jani (American Mathematical Society, 2019)A remarkable result known as Rad´o-Kneser-Choquet theorem asserts that the harmonic extension of a homeomorphism of the boundary of a Jordan domain ⌦ ⇢ R2 onto the boundary of a convex domain Q ⇢ R2 takes ⌦ di↵eomorphically ...